My doctor said it would help my low blood sugar and it has but I don't understand why it would.
Perhaps they your doctor is utilizing a possible side effect of Lexapro causing hypertension. So if you have hypotension perhaps your doctor is hoping that Lexapro will raise the blood presssure. However, there have also been reports of Lexapro causing hypotension in some patients.
If you haven't had any benefit so far perhaps your doctor should look at reviewing you. You probably won't experience the "side effect of hypertension" which would have brought your blood pressure up.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2011 • 2 answers
Updated 4 Apr 2011 • 2 answers
Updated 9 Mar 2012 • 1 answer
Updated 27 Mar 2013 • 2 answers
Updated 22 May 2016 • 1 answer